# SDR 96FDEA01276

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634430
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  (NR 0316)(036)  CRACK IN FRAME AT BS 1070, LBL 37, WL 153 ABOVE STR 25L.   CORRECTIVE ACTION:  *****S/D **** COMING.
